MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-13-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-MV-13-T
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿leak at junction of shell to expander port¿, of ¿as no replacement available - used cyanoacrylate glue and then re expanded the expander to 270cc and it seemed to hold¿.
 
Event or Problem Description
Healthcare professional reported a right side "leak at the junction of the shell with the port" and "as no replacement available - used cyanoacrylate glue".Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation-port leak and/or damage: observed opening on insert/shell bond edge assesses unidentified (tear) opening.Shell thickness within specification.¿ use error: unable to observe since it is not related to the device.Additional observations: ¿ missing pieces of suture tabs assessed as inconclusive.¿ observed broken suture tabs assessed surgical damage.
 
Event or Problem Description
Healthcare professional reported a right side "leak at the junction of the shell with the port" and "as no replacement available - used cyanoacrylate glue".Healthcare professional later also reported "hole, non-specific and at junction of expander port meets expander - derma bond on it.Leak at 4:00 position - slowly deflating did not hold volume".Device has been explanted.
 
Event or Problem Description
Healthcare professional later, also reported, "hole non-specific.And at junction of expander port meets expander, derma bond on it.Leak at 4:00 position.Slowly, deflating did not hold volume".Device has been explanted.

Brand Name
NATRELLE TE SMOOTH 133S-MV-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17787996
Report Number9617229-2023-15526
Device Sequence Number15016010
Product Code LCJ
UDI-Device Identifier10888628043879
UDI-Public10888628043879
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Catalogue Number133S-MV-13-T
Device Lot Number3556479
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer10/11/2023
12/05/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/31/2023
12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight61 KG